Some Liminf Results for Brownian Motion in Terms of the (r,p)-Capacity

Acta Mathematica Sinica, Chinese Series ›› 1996, Vol. 39 ›› Issue (4)

PDF(436 KB)
PDF(436 KB)
Acta Mathematica Sinica, Chinese Series ›› 1996, Vol. 39 ›› Issue (4) DOI: 10.12386/A1996sxxb0063
论文

Some Liminf Results for Brownian Motion in Terms of the (r,p)-Capacity

Author information +
History +

Abstract

We prove some bascic liminf results for Brownian motion in terms of the (r,p)capacity. A refined Strassen's law of iterated logarithm, the small increments and the moduli ofnon-differentiability are studied. Some results are new even in the sense of "almost everywhere".

Cite this article

Download Citations
Some Liminf Results for Brownian Motion in Terms of the (r,p)-Capacity. Acta Mathematica Sinica, Chinese Series, 1996, 39(4) https://doi.org/10.12386/A1996sxxb0063
PDF(436 KB)

237

Accesses

0

Citation

Detail

Sections
Recommended

/